MathSciNet Relay Station
MathSciNet bibliographic data
MR68120 46.0X
Hille, Einar Sur un théorème de perturbation. (French) Univ. e Politec. Torino. Rend. Sem. Mat. 13, (1954). 169–184.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement